Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have erectile dysfunction. How to get this cured?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I am 27 year old guy from Canada. I recently got married but was not able to go onto honey moon because of personal reason & my wife & I had to stay away for 1 month. Now when I am trying to have sexual relationship with her I am not getting my penis hard. It becomes hard at times but is not staying longer. I use to had masturbation earlier. I am not sure is that because of that I have lost strength. Masturbation was not more than 2-3 times a week. Please advise how to get my penis hard so that I can have good life with my wife.
Posted Thu, 21 Mar 2013 in Erectile Dysfunction
Answered by Dr. Payman Hajiazim 18 minutes later
Hi there, thanks for asking. Fortunately it is not related to masturbation. Masturbation brings premature ejaculation for some people, but not lack of strength in penis. Loss of strength in penis can be related to lack of arousal. It is a mental issue not related to circulation problem of penis or any other thing. You and your wife can learn about foreplay and practice it. It is a good way to increase the arousal. Sometimes people spend more than half an hour just for the foreplay. It can begin with looking, smelling, etc and you and your partner are not allowed to start sex before a certain period of time. I wish you and your wife an enjoyable life.
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction. How to get this cured? 12 hours later

Thanks for responding. I am bit nervous & getting tensed. If after trying this if it does not works, then should pills like Viagra be tried for 1-2 time to gain some confidence.

Are there any negative effects of taking it & can it ruin my married life.
I am getting to much nervous about it. I am thinking if I have Erectal Dysfunction. Can that be case.

Please help
Answered by Dr. Payman Hajiazim 10 hours later
Hi there, thanks for asking. You can try viagra as you said. There is no problem with taking viagra. You should be cautious about taking the medication since some medications can interact with it.
Erectal dysfunction may have different causes. Smoking, blood pressure and diabetes are among the factors. For you it seems to be psychological and it is treatable. I am optimistic about it. Let me know if you have any other question.
Above answer was peer-reviewed by
Follow-up: Have erectile dysfunction. How to get this cured? 8 minutes later
Thanks for replying. For me I think it is case where in I was too much addicted to porn. By too much I dont mean that watching it daily. But it was case where in I was watching it 2-3 times a week. And Porn addictions sets wrong impression in mind. Over last 24 hours I have read that stop watching porn at all & concentrating on partner can solve your issue. I read an article where in described how you can flush your mind by not watching porn & clear your mind and things can be back to normal in 4-8 weeks. Its about clearing mind & being optimistic & stopping watching porn stuff.

Please advise does that makes sense to you as well. & stopping that ca help me gain strength & achive my stiffness in penis for my real partner & love.
Answered by Dr. Payman Hajiazim 2 hours later
Hi there,

You are right regarding not watching the porn and its positive effect. If you augment it with foreplay, it may be more effective.
If you think much about it, it brings performance anxiety for you (like the anxiety that people find while lecturing). If you just "let it go", and do it, you will have less problem. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor